Long-run availability of a priority system: a numerical approach.
Vanderperre, Edmond J. ; Makhanov, Stanislav S.
Mathematical Problems in Engineering, Tome 2005 (2005), p. 75-85 / Harvested from The Electronic Library of Mathematics
Publié le : 2005-01-01
DOI : https://doi.org/10.1155/MPE.2005.75
EUDML-ID : urn:eudml:doc:53165
@article{02208254,
     title = {Long-run availability of a priority system: a numerical approach.},
     journal = {Mathematical Problems in Engineering},
     volume = {2005},
     year = {2005},
     pages = {75-85},
     doi = {10.1155/MPE.2005.75},
     zbl = {1114.90028},
     language = {en},
     url = {http://dml.mathdoc.fr/item/02208254}
}
Vanderperre, Edmond J.; Makhanov, Stanislav S. Long-run availability of a priority system: a numerical approach.. Mathematical Problems in Engineering, Tome 2005 (2005) pp. 75-85. doi : 10.1155/MPE.2005.75. http://gdmltest.u-ga.fr/item/02208254/